# SDR ABXA201004130058

- Difficulty date: April 4, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 77,551 hours, 36,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293815
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 25 NOSE WHEEL WELL VERTICAL CHORD AT STA 287 IS CRACKED IN THE RADIUS.  LOCATED 11.75 INCHES BELOW CEILING STRUCTURE.  REMOVED DAMAGED SECTION OF CHORD.  REPAIRED IAW B767 SRM CH 51-70-12 FIG 1.
